MAUDE Adverse Event Report: MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE -1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Catalog Number 317-09-02
Medical Device Problem Codes Inaccurate Flow Rate (1249); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the nurse stated they had been trying to initiate ttm and had tried all of the troubleshooting steps for the flow rate alert02) but had been unsuccessful.Flow rate (fr) was 0.5lpm.Guided to system diagnostics, system hours 8679, pump hours 7929, inlet pressure (ip) was -2.6psi, circulation pump command (cpc) was100%.Disconnected and reconnected pads using proper technique.No change in values.Therapy has been ongoing for about 36 hours.Explained one or more of the pads could have been damaged and they can test each pad individually and try to determine which one/ones need to be replaced.They opted to change the whole set of pads.Advised product complaints may follow up with (970) 624-2100 regarding getting the pads back for investigation.Pad lot number ngju3967.No further calls from this account.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.All available udi information is being provided.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the nurse stated they had been trying to initiate ttm and had tried all of the troubleshooting steps for the flow rate alert02) but had been unsuccessful.Flow rate (fr) was 0.5lpm.Guided to system diagnostics, system hours 8679, pump hours 7929, inlet pressure (ip) was -2.6psi, circulation pump command (cpc) was100 percent.Disconnected and reconnected pads using proper technique.No change in values.Therapy has been ongoing for about 36 hours.Explained one or more of the pads could have been damaged and they can test each pad individually and try to determine which one/ones need to be replaced.They opted to change the whole set of pads.Advised product complaints may follow up regarding getting the pads back for investigation.Pad lot number ngju3967.No further calls from this account.
 
Additional Manufacturer Narrative
The reported event was confirmed.The root cause of the reported issue is that the connectors are damaged.Visual evaluation of the returned sample noted one opened large arctic gel pad kit present with no original packaging.Visual inspection noted the following: no obvious visible defects such as cuts or tears in the foam.All connectors are deformed.Tubing for all the pads noted no major kinks present.Hydrogel was intact with pad and not separated.No crushed dimples or signs of overlamination in the pads.The edge of the right thigh pad is cut very close to the flow path.Misalignment of the pad cut is also seen on the left chest pad.The reported issue could not be verified without further testing.The reported event is addressed within the labeling as it states, 5.Attach the pad¿s line connectors to the patient line manifolds.Begin circulating water through the pads using either patient temperature control mode (automatic) or water temperature control mode (manual).If the pads fail to prime or a significant continuous air leak is observed in the pad return line, check connections, then if needed replace the leaking pad.6.Once the pads are primed, assure the flow rate displayed on the control panel is greater than 1.7 liters per minute, which is the minimum flow rate for a full pad kit (4).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer (Section G)
MEDIVANCE -1725056
321 south taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23268598
Report Number1018233-2025-09039
Device Sequence Number10180204
Product Code DWJ
UDI-Device Identifier00801741080104
UDI-Public(01)00801741080104(11)240911(17)260630(10)NGJU3967
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number317-09-02
Device Lot NumberNGJU3967
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2025
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date10/10/2025
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown